IJPAM: Volume 28, No. 1 (2006)

EMBEDDINGS OF CURVES COVERING
A CURVE AND CONES CONTAINING THEM

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $f: X \to C$ be a degree $k$ covering between smooth and connected projective curves. Here we consider the projective normality and the cones containing certain embeddings of $X$.

Received: January 9, 2006

AMS Subject Classification: 14H50, 14H51

Key Words and Phrases: coverings of curves, line bundle, very ample line bundles on curves, cone, cone over a curve, projective normality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 1